6 Publications

Mark all

[6]
2019 | Journal Article | IST-REx-ID: 6086   OA
Sadel, Christian, and Disheng Xu. “Singular Analytic Linear Cocycles with Negative Infinite Lyapunov Exponents.” Ergodic Theory and Dynamical Systems 39, no. 4 (2019): 1082–98. https://doi.org/10.1017/etds.2017.52.
View | DOI | Download (ext.) | arXiv
 
[5]
2016 | Journal Article | IST-REx-ID: 1257   OA
Sadel, Christian, and Bálint Virág. “A Central Limit Theorem for Products of Random Matrices and GOE Statistics for the Anderson Model on Long Boxes.” Communications in Mathematical Physics 343, no. 3 (2016): 881–919. https://doi.org/10.1007/s00220-016-2600-4.
View | Files available | DOI
 
[4]
2016 | Journal Article | IST-REx-ID: 1223   OA
Froese, Richard, Darrick Lee, Christian Sadel, Wolfgang Spitzer, and Günter Stolz. “Localization for Transversally Periodic Random Potentials on Binary Trees.” Journal of Spectral Theory 6, no. 3 (2016): 557–600. https://doi.org/10.4171/JST/132.
View | DOI | Download (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1608   OA
Sadel, Christian. “Anderson Transition at 2 Dimensional Growth Rate on Antitrees and Spectral Theory for Operators with One Propagating Channel.” Annales Henri Poincare 17, no. 7 (2016): 1631–75. https://doi.org/10.1007/s00023-015-0456-3.
View | DOI | Download (ext.)
 
[2]
2015 | Journal Article | IST-REx-ID: 1503   OA
Sadel, Christian. “A Herman-Avila-Bochi Formula for Higher-Dimensional Pseudo-Unitary and Hermitian-Symplectic-Cocycles.” Ergodic Theory and Dynamical Systems 35, no. 5 (2015): 1582–91. https://doi.org/10.1017/etds.2013.103.
View | DOI | Download (ext.)
 
[1]
2014 | Journal Article | IST-REx-ID: 1926
Sadel, Christian. “Absolutely Continuous Spectrum for Random Schrödinger Operators on the Fibonacci and Similar Tree-Strips.” Mathematical Physics, Analysis and Geometry 17, no. 3–4 (2014): 409–40. https://doi.org/10.1007/s11040-014-9163-4.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed

6 Publications

Mark all

[6]
2019 | Journal Article | IST-REx-ID: 6086   OA
Sadel, Christian, and Disheng Xu. “Singular Analytic Linear Cocycles with Negative Infinite Lyapunov Exponents.” Ergodic Theory and Dynamical Systems 39, no. 4 (2019): 1082–98. https://doi.org/10.1017/etds.2017.52.
View | DOI | Download (ext.) | arXiv
 
[5]
2016 | Journal Article | IST-REx-ID: 1257   OA
Sadel, Christian, and Bálint Virág. “A Central Limit Theorem for Products of Random Matrices and GOE Statistics for the Anderson Model on Long Boxes.” Communications in Mathematical Physics 343, no. 3 (2016): 881–919. https://doi.org/10.1007/s00220-016-2600-4.
View | Files available | DOI
 
[4]
2016 | Journal Article | IST-REx-ID: 1223   OA
Froese, Richard, Darrick Lee, Christian Sadel, Wolfgang Spitzer, and Günter Stolz. “Localization for Transversally Periodic Random Potentials on Binary Trees.” Journal of Spectral Theory 6, no. 3 (2016): 557–600. https://doi.org/10.4171/JST/132.
View | DOI | Download (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1608   OA
Sadel, Christian. “Anderson Transition at 2 Dimensional Growth Rate on Antitrees and Spectral Theory for Operators with One Propagating Channel.” Annales Henri Poincare 17, no. 7 (2016): 1631–75. https://doi.org/10.1007/s00023-015-0456-3.
View | DOI | Download (ext.)
 
[2]
2015 | Journal Article | IST-REx-ID: 1503   OA
Sadel, Christian. “A Herman-Avila-Bochi Formula for Higher-Dimensional Pseudo-Unitary and Hermitian-Symplectic-Cocycles.” Ergodic Theory and Dynamical Systems 35, no. 5 (2015): 1582–91. https://doi.org/10.1017/etds.2013.103.
View | DOI | Download (ext.)
 
[1]
2014 | Journal Article | IST-REx-ID: 1926
Sadel, Christian. “Absolutely Continuous Spectrum for Random Schrödinger Operators on the Fibonacci and Similar Tree-Strips.” Mathematical Physics, Analysis and Geometry 17, no. 3–4 (2014): 409–40. https://doi.org/10.1007/s11040-014-9163-4.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed